| Model Number |
CCWET0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/02/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A facility representative reported that during an intraocular lens (iol) implant procedure, the iol was cracked near where haptic joins the lens.The lens was taken out of the eye.The procedure was completed and the iol was thrown away.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Corrected information provided in d.4.The manufacturer internal reference number is: (b)(4).